I'm 17 years old and have been on my period for about 75 days now. I went to the doctors two weeks ago to see if there was anything wrong with me. The doctor said that it could be the pill I am on at the moment (cerazette) and I had a blood text to check my iron levels. Since at the time my bleeding was like spot bleeding the doctor assumed that I was finishing. I only went on the pill to regulate my periods at the beginning of this year and have only have two periods in that time (this being my second). I did have an abortion Dec/Jan this year and went on the pill after that. Could the bleeding possibly have anything to do with the abortion I had? I'm starting to get worried that something is wrong as I have started to become drained of energy and feeling tired more often.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.